# SDR UPS97822781

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3646688506
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 660 ABOVE STR 23R FRAME HAS 4 CRACK IN RADIUS.  REMOVED FRAME CLIP, FABRICATED AND INSTALLED REPLACEMENT IAW SRM 53-1-0 AND 51-1-20.
